U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Penis irritated can i use neosporin

A 16-year-old male asked:
Dr. Robert Uyeda
General Surgery 46 years experience
Difficult to say: without actual exam. It could be std, such as herpes or syphilis, so show it to your doctor.
Dr. J. Lawrence Dohan
Dermatology 58 years experience
OK: But throw away the neosporin. It is useless and causes allergic reactions. Same for bacitracin. Same for triple antibiotic.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 21-year-old male asked:
Dr. Frank Fiorito
Specializes in Emergency Medicine
Alleties: Could be a reaction to the neosporin. Std is a possibility.
A 20-year-old male asked:
Dr. Ibrahim ElGendy
A Verified Doctoranswered
14 years experience
Yes: Yes get examined by doctor,But don't worry as you didn't have any unprotected sex before it might be just irritation to skin from overly masturbating ... Read More
Dr. Oscar Novick
Pediatrics 59 years experience
Red bump: It is obvious that you are very disturbed by the red bump on your penis by all the questions you have asked. For peace of mind see your doctor or a ur... Read More
A 21-year-old male asked:
Dr. Robert Killian
General Practice 29 years experience
Throw them away: These medicated ointments should be thrown away. There are just too many bacteria now resistant to them. Staph bacteria, which is what got reactive on... Read More
A 52-year-old male asked:
Dr. Robert Trager
Dentistry 55 years experience
Use any of the two antibiotics above. In future use a water based personal lubricant or jelly on penis to reduce friction.
A 29-year-old male asked:
Dr. Hunter Handsfield
Infectious Disease 54 years experience
This doesn't sound like a bacterial infection. If not, Neosporin or other antibiotic ointment won't help. Best to leave it alone and see a health care... Read More
A 22-year-old male asked:
Dr. John Munshower
Family Medicine 31 years experience
Tough to say: Without an exam and testing, it is really impossible to say, but the fact that it improves with antibiotic meds is encouraging for an abrasion like wo... Read More
A member asked:
Dr. Joy Jackson
Family Medicine 20 years experience
Blisters : Blisters are worrisome on the genitals because they can be caused by the herpes virus. Herpes is sexually transmitted. There are treatment options ava... Read More
A 22-year-old male asked:
Dr. Hunter Handsfield
Infectious Disease 54 years experience
Penile abscess: Your use of the word "abscess" suggests that it's growing larger, right? And maybe redness etc? For sure be seen professinally ASAP; you may need an a... Read More